| Model Number |
V+O+C+S+N, JAPANESE |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: ventec will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
Event or Problem Description
It was reported to ventec that the device unexpectedly shut down by itself.There were no reports of patient involvement associated with the reported event.
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issue of it shutting down unexpectedly was confirmed.Ventec replaced the control board to resolve the reported issue.Proper device operation was then observed through functional and performance testing.The investigation determined that the cause of the reported issue was the control board, however, further component level cause could not be determined.
Additional Manufacturer Narrative
Corrected information for supplemental medwatch report 002: section d4, model #, of the initial medwatch report stated: prt-01100-100.Section d4, model #, of the initial medwatch report should have stated: v+o+c+s+n, japanese.Section d4, udi #, of the initial medwatch report stated: (b)(4).Section d4, udi #, of the initial medwatch report should have stated: (b)(4).